# SDR 08FDEA01230

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 86,038 hours, 23,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750080C
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD-FUSELAGE UPPER LOBE-FRAME AT FS 635, 655, 675, 695, 715, 735, 755 AND 775,   LONGERON 13R HAS CHAFED DAMAGE FROM LINER MOUNT FASTENER.  REMOVED FRAME SPLICE, FABED NEW SPLICE ON TRAVELER T8/29475, LOCATED AND DRILLED HOLES AND INSTALLED NEW SPLICE AT STA 715 IAW SRM 51-31-01, 53-30-00 FIG 4.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR.  ATTENTION RECORDS, THIS IS A CLASS "B" REPAIR AND HAS AN INITIAL REINSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTIONS AT 9,500 CYCLES.
